Couldn't find what you looking for?

TRY OUR SEARCH!

I've always had a tendency toward an eating disorder and abnormal fear of weight gain. Effexor seems to have turned fear into reality and I'm totally panicked about having gained weight. I WANT OFF OF IT FAST!!! What do I do? I simply stopped taking it 2 days ago, but caved and took one today because I was getting impossible to live with. HELP!

Loading...

hi everyone, i stopped take effexor for 9 days now and its been hell, you feel like your head is doing its owe thing.vision problems,headaches,moody and on and on, but hang in there they start to go away slowly. dont give in and take a pill because you just starting over again . fight it and be strong..... good luck
Reply

Loading...

I've never had weight gain with effexor, but I do urge you to be cautious when going off of it. Make sure your doctor knows about it!
I've been off of effexor for a month now. I stopped cold turkey. I've had hot flashes, memory loss, loss of grip strength, rage, and other problems. It's very difficult. The best method is to taper off, otherwise, you'll regret it. The withdrawal may actually cause you to eat more, though I can't say for sure as I'm not a doctor. No one knows how your body will react.
The most surefire method that many people have had to use is counting out all the granules in the effexor capsule, and taking 1 less each day.
Personally, there have been times where the withdrawal got so bad that I opened up a capsule and swallowed a few granules. You may have to do that for a bit, also. Consult your doctor.
Reply

Loading...

I quit cold turkey three days ago. I am also experiencing dizziness(more like the 6 million dollar man head....going in slow motion and hearing a cha cha cha in my head) nausea, vomiting. I was on 75 a day ( since April 07) for hot flashes and experienced weight gain even though I was doing boot camps and weight watchers. I was thinking it was my age (56) but was getting more and more depressed about it....even though I was on an anit depressant (???) Go figure that one out.

So glad I found this post.
Reply

Loading...

Do the withdrawal symptoms end? I stopped taking it on Sunday and by day 4 I have done nothing but sleep and feel like I am going to get sick. Any help would be appreicated or recommendations - vitamins, teas anything!! Help!
Reply

Loading...

I know you already stopped but I would suggest weaning as slowly as possible as the only way to prevent that feeling. I took months of tapering and it wasn't that bad. Still felt a little funny but could go to work.
I've heard benadryl more to help sleep. My friend suggested fish oil. someone else said prozac but I think the point is you don't want to take an anti-depressant any more. However this is the worst one to get off of. You can even take a pill every other day for awhile. Don't know how long it really takes to get out of your system.

I will warn you that I haven't taken a pill for over a week and I feel incredibly irritable and I cry a the drop of a hat. Really emotional. I hope that this will pass. At what point do you know if it's you or the withdrawal.
Reply

Loading...